# SDR USAA2014020300019

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 35,136 hours, 23,585 cycles
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: 640CC04A2Y00
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THEY LOST ELEC ON TAKEOFF AT 80 KNOTS & SYS RETURNED TO NORMAL AT 100 KNOTS.  THE LOUD SOUND OF A SWITCH RELAY WAS HEARD AT FAILURE.  DURING FAILURE, ALL DMC'S & FCU'S WERE INOPERATIVE.  FLIGHT RETURNED TO FIELD AT CLT & LANDED WITHOUT INCIDENT.  ACCOMPLISHED TASK 24-21-00-810-812, 846, TASK 24-50-00-804, 24-50-00-810 & TASK 24-50-00-810-815.  PERFORMED GND RUN, NO FAULTS NOTED AT THIS TIME.  FDR FAULTED.  R & R CONTACTOR 1 PC1 IAW AMM 24-35-55. OPERATIONS TESTED IAW 24-32-00-710-001.  ACCOMPLISHED A DETAILED INSPECTION OF COMPONENTS GCU1, GLC1, BTC-1, C B1XC, 2PU1, CONTACTORS 3XC, 5PU1, 1PC1, 4PC, FUSE 20PC & TR1, NO FAULTS NOTED.
